Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

August 29, 2021Roane County, West Virginia

NWS Charleston, WV issued this special weather statement at Aug 29, 2021, 4:15 PM EDT for Roane County, West Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2021, 4:15 PM EDT (20:15 UTC)
Expired
Aug 29, 2021, 4:45 PM EDT
In force
30 min
Issued by
NWS Charleston, WV
Hail
0.00 in
Wind
40

County Roane County, WV

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WWUS81 KRLX 292015
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
415 PM EDT Sun Aug 29 2021
 
WVZ016-292045-
Roane WV-
415 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of southern Roane
County through 445 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Spencer, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Amma, Left Hand, Looneyville, Harmony, Tariff, Walton and
Gandeeville.

This includes Interstate 79 between mile markers 24 and 28.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3877 8120 3874 8117 3853 8123 3853 8124
      3866 8153 3876 8150 3878 8120
TIME...MOT...LOC 2015Z 281DEG 12KT 3870 8144 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

09

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 29, 2:38 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 29, 2:38 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
238 PM EDT Sun Aug 29 2021

.SYNOPSIS...
Hot and humid conditions prevail with daily afternoon
thunderstorm chances through Tuesday. Remnants of Ida arrive
Tuesday night into Wednesday with heavy rain.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 100 PM Sunday...

A weak upper level disturbance has created a bunch of showers
and thunderstorms early this afternoon over northeastern
Kentucky and southeastern Ohio. With plenty of instability over
the area this afternoon, have increased chances of precipitation
in most areas, especially near this disturbance.

Models vary over how long showers and thunderstorms will last
tonight and if addition precipitation will form late tonight.
Due to differences between the models, have kept POPs fairly
generic, with better chances in the north.

Moisture remains over the area on Monday as a cold front
approaches from the north. With plenty on instability over the
area and another weak upper level disturbance, expect numerous
showers and thunderstorms with the best chances across the north
closer to the cold front.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 215 PM Sunday...

For Monday night, expect rain chances to spread across the area
with likely shower activity for the northern half of the CWA.
This will be a result from a frontal boundary draped west to
east just north of the area. This boundary should stay north as
Tropical Cyclone Ida approaches from our south which will
likely keep the boundary stationary to the north as Ida pushes
a warm frontal north through the CWA. If for some reason the
frontal boundary moves south as Ida slides through this
northerly flow perpendicular to the frontal boundary with a
modest low level jet of at least 40KT, plus a deepening upper
level trough and isentropic ascent will set up a Maddox Frontal
event which will promote even more of a flooding potential with
flash flooding. This will have to be carefully looked at for a
decision on a widespread flood watch issuance in the next shift
or two.

Most models/ensembles keep the eye tracking just south of our
center which will keep the higher rainfall amounts in the
northern parts of the area while they get hit the hardest in
the northeastern sector and wrap around flow of Ida where the
heavier rain usually occurs. Steady light rain should become
apparent by Tuesday morning/afternoon and continue into
Wednesday The main threat will be flooding with maybe some gusty
strong wind within any convection that may occur. This possible
wind threat from convection could potentially take down some
trees, especially with the help of heavier rain/showers. Also,
we cannot rule out a weak tornado within any convection
particularly in the northeastern sector of Ida or within any
convection associated in heavy rain banding.

By midday Tuesday, Ida will have moved in and rainfall rates will
have moved up in intensity dropping 3 to 4 inches (total) going
into Wednesday with localized higher amounts of 4-5+.
Continuous light to moderate rainfall or heavier showers in
convection will likely fall and stick around until Wednesday
evening at which point Ida will make a move and exit to the
east-northeast. Temperatures will take a tumble and fall well
below seasonable for a nice cool down associated with Ida's
visit.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 215 PM Sunday...

Overnight Wednesday into Thursday morning, remnants of Ida will
be traversing toward the east leaving very little in the way of
any chances for rain the rest of Thursday. Any activity that may
come to fruition would be mainly confined to the mountains, if
any. Temperatures will continue to fall well below seasonable
into the weekend with a high pressure system from the midwest
building in and hopefully shielding the area from any unsettled
weather into the weekend. Temperatures will try and rebound
from Ida rising to right around seasonable by Saturday. As
heights flatten and high pressure weakens some slight chances
for a diurnal shower or storm will be possible for maybe
Saturday afternoon and more likely on Sunday afternoon.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 100 PM Sunday...

VFR cumulus can be expected this afternoon, with scattered showers
and thunderstorms causing brief IFR restrictions.

While showers and thunderstorms will become less numerous
this evening, a few could continue overnight and into Monday
morning. Fog can be expected tonight in areas that receive
rainfall today.

A cumulus deck can be expected again Monday morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and intensity of showers and
thunderstorms could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L

AFTER 18Z MONDAY...
IFR valley fog possible each morning through Tuesday. Brief IFR
possible in thunderstorms each afternoon/evening through
Tuesday, and at any time Tuesday night and Wednesday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/JZ
NEAR TERM...RPY
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...RPY
Hazardous weather outlook, Aug 29, 3:02 AM EDT, 13 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
302 AM EDT Sun Aug 29 2021

WVZ523>526-300715-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
302 AM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Slow moving thunderstorms this afternoon and evening will produce
locally heavy rainfall that could lead to localized high water
issues.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for heavy rainfall and flooding will increase Tuesday
and Wednesday as the remnants of Ida move into region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-515>522-300715-
Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-
302 AM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for heavy rainfall and flooding will increase Tuesday
and Wednesday as the remnants of Ida move into region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ083-085>087-WVZ005>009-013>018-024>030-039-300715-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH-
Wayne-Cabell-Mason-Jackson WV-Wood-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Upshur-
302 AM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Afternoon heat indices are expected to rise into the mid 90s to near
100 degrees today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for heavy rainfall and flooding will increase Tuesday
and Wednesday as the remnants of Ida move into region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-084-WVZ010-011-019-020-031-032-040-300715-
Perry-Morgan-Athens-Washington-Vinton-Pleasants-Tyler-Ritchie-
Doddridge-Harrison-Taylor-Barbour-
302 AM EDT Sun Aug 29 2021

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia and northern West Virginia.

.DAY ONE...Today and Tonight.

Afternoon heat indices are expected to rise into the mid 90s to near
100 degrees today.

Slow moving thunderstorms this afternoon and evening will produce
locally heavy rainfall that could lead to localized high water
issues.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for heavy rainfall and flooding will increase Tuesday
and Wednesday as the remnants of Ida move into region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Aug 29, 3:13 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Charleston WV
313 PM EDT Sun Aug 29 2021

OHZ083-086-087-292000-
Jackson OH-Gallia OH-Lawrence OH-
313 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of central Gallia,
southeastern Jackson and north central Lawrence Counties through 400
PM EDT...

At 312 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Hill, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gallipolis, Oak Hill, Rio Grande, Gallia, Vinton, Adamsville, Gage
and Centerpoint.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3903 8237 3903 8233 3902 8232 3901 8232
      3901 8228 3882 8217 3882 8219 3880 8221
      3878 8222 3873 8257 3889 8265
TIME...MOT...LOC 1912Z 247DEG 15KT 3881 8251

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, Aug 29, 3:14 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Charleston WV
314 PM EDT Sun Aug 29 2021

OHZ083-086-087-292000-
Jackson OH-Gallia OH-Lawrence OH-
314 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of central Gallia,
southeastern Jackson and north central Lawrence Counties through 400
PM EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Hill, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gallipolis, Oak Hill, Rio Grande, Gallia, Vinton, Adamsville, Gage
and Centerpoint.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3903 8237 3903 8233 3902 8232 3901 8232
      3901 8228 3882 8217 3882 8219 3880 8221
      3878 8222 3873 8257 3889 8265
TIME...MOT...LOC 1913Z 247DEG 15KT 3881 8251

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, Aug 29, 3:25 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
325 PM EDT Sun Aug 29 2021

OHZ083-084-292015-
Jackson OH-Vinton OH-
325 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of northern Jackson and
central Vinton Counties through 415 PM EDT...

At 325 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jackson, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jackson, Wellston, Mcarthur, Hamden, Coalton, Wilkesville, Radcliffe
and Byer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3912 8273 3931 8247 3910 8231 3908 8232
      3901 8263
TIME...MOT...LOC 1925Z 248DEG 12KT 3908 8263

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Aug 29, 3:57 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Charleston WV
357 PM EDT Sun Aug 29 2021

WVZ014-015-292030-
Kanawha WV-Putnam WV-
357 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of northwestern Kanawha
and east central Putnam Counties through 430 PM EDT...

At 356 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cross Lanes, or over Nitro, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Nitro, Jefferson, South Charleston, St. Albans, Dunbar,
Sissonville, Poca, Cross Lanes, Institute, Tornado, Coal Fork, Teays
Valley and Bancroft.

This includes the following highways...
 Interstate 79 between mile markers 1 and 7.
 Interstate 77 in West Virginia between mile markers 96 and 115.
 Interstate 64 in West Virginia between mile markers 42 and 57.
 West Virginia Turnpike between mile markers 94 and 95.
 Route 119 between mile markers 75 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3850 8189 3856 8153 3829 8151 3832 8177
      3832 8187
TIME...MOT...LOC 1956Z 268DEG 12KT 3842 8179

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Aug 29, 4:02 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
402 PM EDT Sun Aug 29 2021

WVZ011-019-020-029>032-039-040-292100-
Barbour WV-Doddridge WV-Harrison WV-Ritchie WV-Taylor WV-Upshur WV-
Lewis WV-Gilmer WV-Tyler WV-
402 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of east central
Ritchie, Doddridge, Taylor, northeastern Gilmer, Lewis, northern
Upshur, east central Tyler, northwestern Barbour and Harrison
Counties through 500 PM EDT...

At 401 PM EDT, Doppler radar was tracking multiple strong
thunderstorms near Salem, or 18 miles west of Clarksburg, moving
east at 20 mph.

HAZARD...Winds in excess of 30 mph associated with an outflow
         boundary.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Buckhannon, Grafton, Weston, Philippi, Bridgeport,
Shinnston, Stonewood, Nutter Fort, Salem, Lumberport, West Union,
Anmoore, Jackson Mill, Stonewall Jackson, Enterprise, West Milford,
Lost Creek, Jane Lew and Flemington.

This includes the following highways...
 Interstate 79 between mile markers 91 and 128.
 Route 50 in West Virginia between mile markers 52 and 82.
 Route 33 between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3946 8067 3947 8064 3944 8060 3945 8058
      3943 8058 3944 8056 3943 8054 3944 8051
      3946 8051 3947 8049 3943 8028 3939 8020
      3941 8011 3939 8009 3940 8003 3943 7998
      3882 8015 3911 8090 3948 8068
TIME...MOT...LOC 2001Z 267DEG 17KT 3928 8067

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, Aug 29, 4:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
415 PM EDT Sun Aug 29 2021

WVZ016-292045-
Roane WV-
415 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of southern Roane
County through 445 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Spencer, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Amma, Left Hand, Looneyville, Harmony, Tariff, Walton and
Gandeeville.

This includes Interstate 79 between mile markers 24 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3877 8120 3874 8117 3853 8123 3853 8124
      3866 8153 3876 8150 3878 8120
TIME...MOT...LOC 2015Z 281DEG 12KT 3870 8144

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 2:21 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood39 min
Aug 29, 2:48 PM EDTSevere Thunderstorm WarningRLXRitchie, Wirt, Wood27 min
Aug 29, 3:08 PM EDTSpecial Weather StatementRLXCabell52 min
Aug 29, 3:27 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam33 min
Aug 29, 3:49 PM EDTFlash Flood WarningRLXMason3 hr
Aug 29, 3:53 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam20 min
Aug 29, 3:57 PM EDTSpecial Weather StatementRLXKanawha33 min
Aug 29, 4:02 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis, Taylor, Upshur58 min
Aug 29, 4:03 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam27 min
Aug 29, 4:51 PM EDTSpecial Weather StatementRLXClay24 min
Aug 29, 5:20 PM EDTSpecial Weather StatementRLXClay, Fayette, Nicholas25 min
Aug 29, 11:59 AM EDTSpecial Weather StatementRLXPerry46 min
Aug 29, 12:22 PM EDTSpecial Weather StatementRLXVinton38 min
Aug 29, 1:47 PM EDTFlash Flood WarningRLXAthens, Morgan2 hr
Aug 29, 1:55 PM EDTSevere Thunderstorm WarningRLXAthens, Washington35 min
Aug 29, 2:54 PM EDTSpecial Weather StatementRLXScioto51 min
Aug 29, 3:13 PM EDTSpecial Weather StatementRLXGallia47 min
Aug 29, 3:14 PM EDTSpecial Weather StatementRLXGallia46 min
Aug 29, 3:25 PM EDTSpecial Weather StatementRLXVinton50 min
Aug 29, 4:19 PM EDTSpecial Weather StatementRLXMeigs41 min
Aug 29, 4:51 PM EDTSpecial Weather StatementRLXPerry54 min
Aug 29, 1:22 PM EDTSpecial Weather StatementRLXLawrence38 min

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.